MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00520-022-07091-6

Медицинская библиотека · Supportive care in cancer : official journal of the Multinational Association of Supportive Care in Cancer · 2022

Taste alterations during neo/adjuvant chemotherapy and subsequent follow-up in breast cancer patients: a prospective single-center clinical study.

Pedersini Rebecca, Zamparini Manuel, Bosio Sara, di Mauro Pierluigi, Turla Antonella, Monteverdi Sara, Zanini Alessandra, Amoroso Vito, Vassalli Lucia, Cosentini Deborah, Grisanti Salvatore, Simoncini Edda Lucia, Berruti Alfredo

СтатьяПеревод в очереди

Аннотация

PURPOSE: Dysgeusia and taste alterations (TAs) are side effects of cytotoxic chemotherapy and affect patients' quality of life; however, the prevalence, types, and duration of TAs and their potential relationship with other clinical disturbances are not well-described. Our primary aim was to prospectively evaluate the characteristics of TAs in early breast cancer (EBC) patients during (neo)adjuvant chemotherapy and up to 1 year after its completion.

METHODS

From April 2014 to June 2018, 182 EBC patients entered the study and received (neo)adjuvant chemotherapy, mostly with taxane and anthracycline-containing regimens (65% of cases). A dietitian performed TAs assessment through the Common Terminology Criteria for Adverse Event v4.0 (CTCAE) and the Chemotherapy-induced Taste Alteration Scale (CiTAS) questionnaire during chemotherapy and follow-up according to defined time points: at baseline (T0, before starting chemotherapy); at the first follow-up visit, (T1, 2 months after starting chemotherapy); at the final follow-up visit (T2, 1 week after completing chemotherapy); after that, every 3 months up to 12 months.

RESULTS

Dysgeusia was reported by 69.8% of patients at T1 and declined subsequently; salty flavor distortion was the most frequently reported TA (51.6% of cases). CiTAS was significantly different between T0 and T2 (p < 0.001). Dysgeusia occurred more frequently in patients reporting nausea, mucositis, diarrhea, and appetite modification.

CONCLUSIONS

TAs are common but transient during chemotherapy and occurred frequently with other distressing gastrointestinal side effects. The assessment of these side effects is crucial in managing EBC patients during (neo)adjuvant chemotherapy.

Для цитирования: Pedersini Rebecca, Zamparini Manuel, Bosio Sara, di Mauro Pierluigi, Turla Antonella, Monteverdi Sara, Zanini Alessandra, Amoroso Vito, Vassalli Lucia, Cosentini Deborah, Grisanti Salvatore, Simoncini Edda Lucia, Berruti Alfredo. Taste alterations during neo/adjuvant chemotherapy and subsequent follow-up in breast cancer patients: a prospective single-center clinical study.. Supportive care in cancer : official journal of the Multinational Association of Supportive Care in Cancer. 2022. DOI: 10.1007/s00520-022-07091-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.